Automorphismes des corps locaux de caractéristique p.
Journal de théorie des nombres de Bordeaux, Volume 16 (2004) no. 2, p. 429-456

We give a proof of the following theorem : every wildly ramified automorphism of a formal series field of one variable with coefficients in a perfect field of characteristic p is given by field of norms construction from a totally ramified Z p -extension of a local field of characteristic 0 or p.

Nous donnons une preuve que tout automorphisme sauvagement ramifié d’un corps de séries formelles à une variable et à coefficients dans un corps parfait de caractéristique p provient de la construction du corps des normes d’une Z p -extension totalement ramifiée d’un corps local de caractéristique 0 ou p.

@article{JTNB_2004__16_2_429_0,
     author = {Wintenberger, Jean-Pierre},
     title = {Automorphismes des corps locaux de caract\'eristique $p$.},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Universit\'e Bordeaux 1},
     volume = {16},
     number = {2},
     year = {2004},
     pages = {429-456},
     doi = {10.5802/jtnb.455},
     mrnumber = {2143563},
     zbl = {02188526},
     language = {fr},
     url = {http://www.numdam.org/item/JTNB_2004__16_2_429_0}
}
Wintenberger, Jean-Pierre. Automorphismes des corps locaux de caractéristique $p$.. Journal de théorie des nombres de Bordeaux, Volume 16 (2004) no. 2, pp. 429-456. doi : 10.5802/jtnb.455. http://www.numdam.org/item/JTNB_2004__16_2_429_0/

[1] Rachel Camina, The Nottingham group. In New horizons in pro-p groups, pages 205–221. Birkhäuser Boston, Boston, MA, 2000. | MR 1765121 | Zbl 0977.20020

[2] Marcus du Sautoy and Ivan Fesenko, Where the wild things are : ramification groups and the Nottingham group. In New horizons in pro-p groups, pages 287–328. Birkhäuser Boston, Boston, MA, 2000. | MR 1765125 | Zbl 0976.20018

[3] Ivan Fesenko, On just infinite pro-p-groups and arithmetically profinite extensions of local fields. J. Reine Angew. Math. 517 (1999), 61–80. | MR 1728547 | Zbl 0997.11107

[4] Jean-Marc Fontaine Corps de séries formelles et extensions galoisiennes des corps locaux. In Séminaire de Théorie des Nombres de Grenoble, 1971/72, page 10.

[5] Jean-Marc Fontaine, Un résultat de Sen sur les automorphismes dans les corps locaux. In Séminaire Delange-Pisot-Poitou : 1969/70, Théorie des Nombres, Fasc. 1, Exp. 6, page 13. Secrétariat mathématique, Paris, 1970. | Numdam | MR 280484 | Zbl 0287.12023

[6] Jean-Marc Fontaine and Jean-Pierre Wintenberger, Extensions algébrique et corps des normes des extensions APF des corps locaux. C. R. Acad. Sci. Paris Sér. A-B, 288(8) (1979), A441–A444. | MR 527692 | Zbl 0403.12018

[7] Jean-Marc Fontaine and Jean-Pierre Wintenberger, Le “corps des normes” de certaines extensions algébriques de corps locaux. C. R. Acad. Sci. Paris Sér. A-B, 288(6) (1979), A367–A370. | MR 526137 | Zbl 0475.12020

[8] Kevin Keating, Automorphisms and extensions of k((t)). J. Number Theory, 41(3) (1992), 314–321. | MR 1168991 | Zbl 0772.12005

[9] F. Laubie and M. Saïne, Ramification of automorphisms of k((t)). J. Number Theory, 63(1) (1997), 143–145. | MR 1438654 | Zbl 0873.12008

[10] F. Laubie and M. Saïne, Ramification of some automorphisms of local fields. J. Number Theory, 72(2) (1997), 174–182. | MR 1651690 | Zbl 0921.11059

[11] Jonathan Lubin, Non-Archimedean dynamical systems. Compositio Math. 94(3) (1994), 321–346. | Numdam | MR 1310863 | Zbl 0843.58111

[12] Jonathan Lubin, Sen’s theorem on iteration of power series. Proc. Amer. Math. Soc. 123(1) (1995), 63–66. | MR 1215030 | Zbl 0816.12004

[13] Murray A. Marshall, Ramification groups of abelian local field extensions. Canad. J. Math. 23 (1971), 271–281. | MR 274424 | Zbl 0211.06704

[14] Eckart Maus, On the jumps in the series of ramifications groups. In Colloque de Théorie des Nombres (Univ. Bordeaux, Bordeaux, 1969), pages 127–133. Bull. Soc. Math. France, Mém. 25. Soc. Math. France, Paris, 1971. | Numdam | MR 364194 | Zbl 0245.12014

[15] Hiroo Miki, On unramified Abelian extensions of a complete field under a discrete valuation with arbitrary residue field of characteristic p0 and its application to wildly ramified Z p -extensions. J. Math. Soc. Japan, 29(2) (1977), 363–371. | MR 437507 | Zbl 0348.12020

[16] Hiroo Miki, On the ramification numbers of cyclic p-extensions over local fields. J. Reine Angew. Math. 328 (1981), 99–115. | MR 636198 | Zbl 0457.12005

[17] Shankar Sen, On automorphisms of local fields. Ann. of Math. (2), 90 (1969), 33–46. | MR 244214 | Zbl 0199.36301

[18] Jean-Pierre Serre, Sur les corps locaux à corps résiduel algébriquement clos. Bull. Soc. Math. France, 89 (1961), 105–154. | Numdam | MR 142534 | Zbl 0166.31103

[19] Jean-Pierre Serre, Corps locaux. Hermann, Paris, 1968. Deuxième édition, Publications de l’Université de Nancago, No. VIII. | MR 354618

[20] J. T. Tate, p-divisible groups. In Proc. Conf. Local Fields (Driebergen, 1966), pages 158–183. Springer, Berlin, 1967. | MR 231827 | Zbl 0157.27601

[21] John S. Wilson, Profinite groups. The Clarendon Press Oxford University Press, New York, 1998. | MR 1691054 | Zbl 0909.20001

[22] Jean-Pierre Wintenberger, Extensions de Lie et groupes d’automorphismes des corps locaux de caractéristique p. C. R. Acad. Sci. Paris Sér. A-B, 288(9) (1979), A477–A479. | MR 529480 | Zbl 0401.12016

[23] Jean-Pierre Wintenberger, Extensions abéliennes et groupes d’automorphismes de corps locaux. C. R. Acad. Sci. Paris Sér. A-B, 290(5) (1980), A201–A203. | MR 564309 | Zbl 0428.12012

[24] Jean-Pierre Wintenberger, Le corps des normes de certaines extensions infinies de corps locaux ; applications. Ann. Sci. École Norm. Sup. (4), 16(1) (1983), 59–89. | Numdam | MR 719763 | Zbl 0516.12015

[25] Bostwick F. Wyman, Wildly ramified gamma extensions. Amer. J. Math. 91 (1969), 135–152. | MR 241386 | Zbl 0188.11003